Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 4, NWS Brownsville, TX

July 26, 2020Cameron County, Texas

NWS Brownsville, TX issued this tornado warning at Jul 26, 2020, 3:27 AM CDT for Cameron County, Texas. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2020, 3:27 AM CDT (08:27 UTC)
Expired
Jul 26, 2020, 4:00 AM CDT
In force
33 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 1 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 3:34 AM CDTTSTM WND DMG4 Se Brownsville, TXPUBLIC REPORT OF POWER LINES DOWN NEAR CALIFORNIA RD. AND S DAKOTA AVE. POSSIBLE TORNADO. TIME ESTIMATED.
Jul 26, 3:34 AM CDTTORNADO3 E Brownsville, TXROOF BLOWN OFF OF HOUSE AND TREES DOWN ON IOWA STREET. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED.
Jul 26, 3:35 AM CDTTORNADO3 Ese Brownsville, TXAIRPORT MANAGER REPORTS DAMAGE ON THE WESTERN SIDE OF BROWNSVILLE SOUTH PADRE ISLAND INTERNATIONAL AIRPORT. AIRCRAFT WAS MOVED, WINDOWS BLOWN OUT OF BUILDING(S) AND DAMAGE TO PERIMETER FENCE. TIME ESTIMATED.
Jul 26, 3:45 AM CDTTSTM WND DMGBrownsville, TXSIGNIFICANT DAMAGE OF FENCES AND ROOF AND SEVERAL TREES BLOWN DOWN
Jul 26, 3:45 AM CDTNON-TSTM WND GST 50Brownsville, TXSEVERAL REPORTS OF TREES AND BUSINESS SIGNS DOWN NEAR SOUTHMOST AND BROWNSVILLE/SPI AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 11:05 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.5 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WFUS54 KBRO 260827
TORBRO
TXC061-260900-
/O.NEW.KBRO.TO.W.0004.200726T0827Z-200726T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
327 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Tornado Warning for...
  Southeastern Cameron County in Deep South Texas...

* Until 400 AM CDT.
    
* At 327 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Besteiro Middle School, or near Southmost, moving
  north at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  South Point around 330 AM CDT.
  Southmost, Downtown Brownsville, Lincoln Park, Brownsville South 
  Padre Island International Airport, Lopez High School, Villa 
  Pancho, Southmost Elementary School, Besteiro Middle School, North 
  Brownsville Little League and Brownsville Public Library Southmost 
  Branch around 335 AM CDT.
  Rivera High School, El Jardin Elementary School, Perkins Middle 
  School, Gonzalez Elementary School, Brownsville Fire Department 
  Station Six, Hanna High School, B I S D Administration Building, 
  Martin Elementary School, Dean Porter Park and Stell Middle School 
  around 340 AM CDT.
  Port Of Brownsville, Cameron Park, Gallegos Elementary School, 
  Vela Middle School, Brownsville Event Center, Northside Transfer 
  Station, Brownsville Golf Center, Sunrise Mall, Valley Regional 
  Medical Center and Driscoll Childrens Hospital around 345 AM CDT.
  Olmito and Brownsville Sports Park around 350 AM CDT.
  Brownsville, Rancho Verde Elementary School and Olmito Lake around 
  355 AM CDT.
  Los Fresnos, Laureles, Los Fresnos High School, Los Fresnos City 
  Offices, Lopez - Riggins Elementary School, Palmer Laasko 
  Elementary, Los Cuates, Resaca Middle School, Library Memorial 
  Middle School and Holly Beach around 400 AM CDT.

Other locations impacted by this tornadic thunderstorm include Palm
Grove Elementary School, A.x. Benavides Elementary School, Resaca De
La Palma National Battlefield, Dancy Building, Rosa Allala Park,
Antonio Gonzales Park, Indian Lake, Central Avenue Park, Edelstein
Park and Ruiz Park.

This includes the following highways...
 Interstate Highway 69 E between mile markers 1 and 12.
 US Highway 281 near mile marker 838.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2584 9740 2586 9741 2584 9741 2585 9745
      2588 9746 2588 9750 2590 9750 2589 9752
      2592 9754 2614 9757 2614 9730 2613 9728
      2593 9730 2592 9733 2593 9735 2591 9737
      2589 9736 2588 9737 2587 9736 2584 9737
TIME...MOT...LOC 0827Z 180DEG 26KT 2584 9742 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

54

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jul 26, 1:02 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 1:02 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
102 AM CDT Sun Jul 26 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Hazardous aviation conditions continue over the next
several hours as Hurricane Hanna continues to move inland. KHRL
went down earlier this evening due to a power hit, so have been
relying on radar and nearby observations to extrapolate conditions
at KHRL. Heavy rain will bring visibilities down periodically and
lead to slick runways at times. Winds will continue to shift out
of the south and then southeast later on Sunday as Hanna moves to
the southwest. Gusts have been gusting to 50 knots at KMFE and
near KHRL over the last hour or two and these gusts should
continue through the night. Kept LLWS for all the the TAF sites
through most of Sunday morning. Overall conditions will improve
east to west by midday tomorrow, with rain gradually diminishing
in the afternoon, becoming more showery and winds decreasing.

&&

.PREV DISCUSSION... /issued 642 PM CDT Sat Jul 25 2020/

..00z Aviation Update...

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.

PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/

.HURRICANE HANNA MAKING LANDFALL...

SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.

LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.

MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.

Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  80  88  78 /  80  60  60  50
BROWNSVILLE          86  80  87  78 /  80  60  70  50
HARLINGEN            85  78  88  76 /  80  70  70  50
MCALLEN              83  78  85  77 /  90  70  80  50
RIO GRANDE CITY      84  76  87  76 /  80  70  80  50
SOUTH PADRE ISLAND   85  82  84  80 /  80  60  50  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.

     Flash Flood Watch through this evening for TXZ248>257-351-353.

     High Rip Current Risk through Monday morning for TXZ256-257.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257.

GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation Update...69-Farris
Hazardous weather outlook, Jul 26, 1:51 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
151 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-270700-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
151 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Tropical Storm Warning is in effect for Kenedy, Brooks, Willacy, Jim
Hogg, Zapata, Starr, Hidalgo, and Cameron County until Monday
morning.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Storm Surge Warning is in effect for the coastal portions of
Kenedy County until Monday morning.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron and Willacy County until 7 PM CDT Sunday.

A High Surf Advisory and a High Rip Current Risk are in effect
for the coastal portions of Cameron and Willacy County until 9 AM
CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The potential for flash flooding continues across deep South Texas
Sunday...especially across areas that have already experienced
flooding...as the outer rain bands associated with Tropical Storm
Hanna continue to develop and move across the area Sunday
producing heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-270700-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
151 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Tropical Storm Warning has replaced the Hurricane Waning
for the Laguna Madre north of the mouth of the Arroyo Colorado
and for all of the Gulf of Mexico waters through Monday morning.

A Tropical Storm Warning will remain in effect for the Laguna
Madre south of the mouth of the Arroyo Colorado through Monday
morning.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Local storm report, Jul 25, 11:31 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1131 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND DMG MCALLEN                 26.21N 98.24W
07/25/2020                   HIDALGO            TX   PUBLIC

            PUBLIC REPORT OF LARGE HEALTHY TREE BROKEN
            IN HALF AND SMALL TREE WITH NUMEROUS BROKEN
            BRANCHES. MESSAGE RELAYED VIA SOCIAL MEDIA
            WITH PHOTOS AND VIDEO.

&&
Local storm report, Jul 25, 11:42 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     NON-TSTM WND DMG 1 N ELSA                26.31N 98.00W
07/25/2020                   HIDALGO            TX   PUBLIC

            PUBLIC REPORT OF LARGE TREE WITH BROKEN
            LIMBS. REPORT VIA SOCIAL MEDIA VIDEO.

&&
Local storm report, Jul 26, 12:04 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      HARLINGEN               26.20N 97.69W
07/26/2020                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED FLOODING IN THE AREA AND
            WATER IS NOW ENTERING HOMES. RELAYED VIA
            SOCIAL MEDIA.

&&

AM
Local storm report, Jul 26, 12:10 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      HARLINGEN               26.20N 97.69W
07/26/2020                   CAMERON            TX   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            HARLINGEN. PUBLIC REPORTED FLOODING IN THE
            AREA WITH WATER UP TO KNEES. WATER IS NOW
            ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.

&&

AM
Local storm report, Jul 26, 2:33 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            2 NNW PHARR             26.20N 98.20W
07/26/2020                   HIDALGO            TX   BROADCAST MEDIA

            FLOODED PARKING LOT RELAYED VIA BROADCAST
            MEDIA.

&&

AM
Local storm report, Jul 26, 3:08 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
308 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND DMG 1 S ROMA                26.40N 99.00W
07/26/2020                   STARR              TX   PUBLIC

            TIN ROOF BLOWN OFF OF RAMIREZ SERVICE
            STATION IN ROMA. PHOTO RELAYED VIA SOCIAL
            MEDIA.

&&

AM

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.